# SDR A6WA200840544

- Difficulty date: July 15, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 12,310 hours, 12,103 cycles
- Engine: Ge CF343B1
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, P
- Precautionary procedure: E

## Discrepancy

ENG NR 1 SHUTDOWN IN FLIGHT, NO ASSOCIATED EICAS MESSAGES ILLUMINATED BEFORE SHUTDOWN.  THRUST LEVERS WERE ABOVE IDLE AT APPROXIMATELY 80%.  RAN QRH, TRIED TO RELIGHT.  ENG RELIT FOR 15-20 SECONDS THEN GOT LOW OIL PRESSURE RED WARNING.  DID PRECAUTIONARY SHUTDOWN.  ENG WAS SHUTDOWN FOR APPROXIMATELY 15 MINUTES.  REF W/O 127068 FOR WORK PERFORMED CLEANED BROWN HARNESS AND T2 SENSOR.  R&R RT ENGINE BROWN HARNESS IAW AMM 73-21.  OPS CHECK GOOD.  REMOVED PLACARD & MEL.
